×

Found 316 Documents (Results 1–100)

Quasisymmetric mappings in b-metric spaces. (English. Ukrainian original) Zbl 1471.54018

J. Math. Sci., New York 256, No. 6, 770-778 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 60-70 (2021).
MSC:  54E99 47H99
PDFBibTeX XMLCite
Full Text: DOI

Approximation of functions by additive and by quadratic mappings. (English) Zbl 1370.41058

Rassias, Themistocles M. (ed.) et al., Mathematical analysis, approximation theory and their applications. Cham: Springer (ISBN 978-3-319-31279-8/hbk; 978-3-319-31281-1/ebook). Springer Optimization and Its Applications 111, 281-292 (2016).
MSC:  41A65 39B82
PDFBibTeX XMLCite
Full Text: DOI

A Turán-Kubilius inequality on mappings of a finite set. (English) Zbl 1366.60020

Sander, Jürgen (ed.) et al., From arithmetic to zeta-functions. Number theory in memory of Wolfgang Schwarz. Cham: Springer (ISBN 978-3-319-28202-2/hbk; 978-3-319-28203-9/ebook). 295-307 (2016).
MSC:  60C05 05A15
PDFBibTeX XMLCite
Full Text: DOI

On the generalized Hyers-Ulam stability in multi-Banach spaces associated to a Jensen-type additive mapping. (English) Zbl 1321.39033

Rassias, Themistocles M. (ed.) et al., Mathematics without boundaries. Surveys in pure mathematics. New York, NY: Springer (ISBN 978-1-4939-1105-9/hbk; 978-1-4939-1106-6/ebook). 337-356 (2014).
MSC:  39B82 39B52
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software